# SDR A6WA2018022345655

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 38,880 hours, 36,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER NOSE HYDRAULIC COMPARTMENT AFT UPPER LATCH CUT OUT SKIN IS CRACKED.
